# SDR C2XA95IA128

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23802
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 064
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: S5721157720100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT WING NAVIGATION LIGHT LENSE SUPPORT RIB CRACKED.  MAINTENANCE STOP DRILLED CRACK, AND INSTALLED A REPAIR DOUBLER.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  A/C TT 14,857.5.  CYCLES, 18,385.  (X)
